Centre de diffusion de revues académiques mathématiques

 
 
 
 

Séminaire Équations aux dérivées partielles (Polytechnique)

Table des matières de ce volume | Article précédent | Article suivant
J. Ginibre; G. Velo
Le problème de Cauchy dans des espaces locaux pour l'équation de Ginzburg-Landau complexe
Séminaire Équations aux dérivées partielles (Polytechnique) (1995-1996), Exp. No. 12, 18 p.
Article PDF

Bibliographie

[C] P. Collet: Thermodynamic limit of the Ginzburg-Landau equation, Nonlinearity, 7 (1994), 1175-1190.  MR 1284687 |  Zbl 0803.35066
[CH] M.C. Cross, P.C. Hohenberg: Pattern formation outside of equilibrium, Rev. Mod. Phys. 65 (1993), 851-1089.
[DGL] C.R. Doering, J.D. Gibbon, C.D. Levermore: Weak and strong solutions of the complex Ginzburg-Landau equation, Physica D 71 (1994), 285-318.  MR 1264120 |  Zbl 0810.35119
[GH] J.M. Ghidaglia, B. Héron: Dimension of the attactors associated to the Ginzburg Landau partial differential equation, Physica D 28 (1987), 282-304.  MR 914451 |  Zbl 0623.58049
[G] Y. Giga: Solutions for semilinear parabolic equations in Lp and regularity of weak solutions of the Navier-Stokes system, J. Diff. Eq. 61 (1986), 186-212.  MR 833416 |  Zbl 0577.35058
[GV1] J. Ginibre, G. Velo: The Cauchy problem in local spaces for the complex Ginzburg-Landau equation, I Compactness methods, Physica D, sous presse.  Zbl 0889.35045
[GV2] J. Ginibre, G. Velo: The Cauchy problem in local spaces for the complex Ginzburg-Landau equation, II Contraction methods, prétirage LPTHE 96/03, Orsay.  Zbl 0889.35046
[GV3] J. Ginibre, G. Velo: Localized estimates and Cauchy problem for the logarithmic complex Ginzburg-Landau equation, prétirage LPTHE 96/31, Orsay.  Zbl 0877.35116
[LO] C.D. Levermore, M. Oliver: The complex Ginzburg-Landau equation as a model problem, in Dynamical Systems and probabilistic methods for nonlinear waves, Lect. Appl. Mat., AMS 31 (1996), 141-189.  MR 1363028 |  Zbl 0845.35003
[MS] A. Mielke, G. Schneider: Attractors for modulation equations on unbounded domains, existence and comparison, Nonlinearity 8 (1995), 743-768.  MR 1355041 |  Zbl 0833.35016
[S] S. Snoussi: Etude du comportement asymptotique des solutions d'une équation de Ginzburg-Landau généralisée, Thèse, Orsay (1996).
[W1] F.B. Weissler: Local existence and non existence for semilinear parabolic equations in Lp, Ind. Univ. Math. J. 29 (1980), 79-102.  MR 554819 |  Zbl 0443.35034
[W2] F.B. Weissler: Existence and non existence of global solutions for a semilinear heat equation, Israel J. Math. 38 (1981), 29-40.  MR 599472 |  Zbl 0476.35043
Copyright Cellule MathDoc 2021 | Crédit | Plan du site